Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: klonopin side effects

Posted by gilbert on December 17, 2001, at 16:23:26

In reply to panic treatment (or mistreatment) gilbert, posted by Elizabeth on December 16, 2001, at 22:49:22

Is it possible to attenuate to klonopin's side effect.....for me the sexual side effect is not comletely unbearable and the med is certainly smoother than multi dosing xanax when I have taken it I have never stayed on it for more than 2 weeks. Is there anyone out there who had mild to moderate sexual side effects that went away after a couple of weeks. I am also not completely sure this side effect is not pyschosymatic......because no one else seems to experience what I have in the way of mild impotence from klonopin at 1.5mg per day.

Gil

Gil


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:gilbert thread:86854
URL: http://www.dr-bob.org/babble/20011213/msgs/87224.html